MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 5 20MM; KNEE TIBIAL INSERT

DEPUY IRELAND - 9616671 ATTUNE CRS FB INSRT SZ 5 20MM; KNEE TIBIAL INSERT
Model Number 1517-00-520
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 07/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.No device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.
 
Event or Problem Description
Subject id: (b)(6).Clinical adverse event received for left knee outpatient synovectomy.Event required the use of oral medication.Event is possibly related to both device and procedure.Doi: (b)(6) 2018; doe: (b)(6) 2019; (left knee).

Brand Name
ATTUNE CRS FB INSRT SZ 5 20MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key9646644
Report Number1818910-2020-03532
Device Sequence Number16777974
Product Code JWH
UDI-Device Identifier10603295054870
UDI-Public10603295054870
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1517-00-520
Device Catalogue Number151700520
Device Lot NumberH66869
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient Weight113